≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

I am On antidepressent drugs

After using Several homeopathic medications , i am on drugs. I went to several alloepathic doctors and all gave me almost same medications and i always quit the medications using it not more than a week or so. Because i have fear of Psychiatric drugs. But i am on it again. I am using LIBRAX, ESCITALOPRAM and one other medicine.
I have read that these medicines leave side effects. The purpose of this post is to get advice from the doctors here how long should i continue to these medicines and quit safely? and If i had some side effects, will homeopathic will be there to reverse the side effects?
I had no option left. I didnt get relief from any other medications.

Thank You
 
  signature on 2012-03-19
This is just a forum. Assume posts are not from medical professionals.
Can u pls describe ur mental situations at present?

Homeopathic medicines are the best for the mental state like urs. So I hope u can be cured by homeopathy alone.

Dr. Showrav
Bangladesh
 
Dr. Showrav 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.